Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 29, 2014, 01:12:43 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 632260
  • Total Topics: 47877
  • Online Today: 259
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Question about Meds  (Read 1793 times)

0 Members and 1 Guest are viewing this topic.

Offline imjustme

  • Member
  • Posts: 4
Question about Meds
« on: September 23, 2009, 01:05:09 AM »
Ok ladies, I went to my ID doctor today and i spoke with the social worker.  I still have a few more papers to fax over but in the meantime the meds the doctor wants to put me on are Truvada and Reyataz.  I read I listened but I would like to here personal experiences from someone who is actually on these meds.  I'm new to this so all information is helpful because I don't have a clue as to what questions to ask, the only thing I am capable of doing is telling the Dr. my habits and routines..

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Question about Meds
« Reply #1 on: September 23, 2009, 10:44:28 AM »
Hi IJM,

It's good to hear you're getting somewhere with the med situation. Great news! I'm not on meds yet myself, but I can tell you that combo is my current choice, were I to have to start now. I'm hoping to hold out until Isentress is approved for once-daily dosing, but that's another story.

The reason the combo you mention is my first choice is because it is once-daily and doesn't have the nervous system side-effects that Sustiva can have. It seems to be very well tolerated by most who take it.

The Reyataz should be boosted with Norvir. Talk to your doctor about that.

You should check out the Treatment forum (click here). There are loads of threads on this combo. You may also get more responses if you post your question in that forum, or I could move this thread for you.

Ann
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline Daffodil42

  • member
  • Posts: 1
Re: Question about Meds
« Reply #2 on: September 23, 2009, 11:53:49 PM »
I found this forum last night, and I couldn't post, due to not having previously registered..... Now I am.  This was to Imjustme     ....I am on Truvada, and I have no apparent side effects.  My heart goes out to you, as I know the fear and confusion in being newly diagnosed.  I remember it like it was yesterday.  it's been 12 years.

I found alot of solace in chat rooms full of people with HIV/AIDS.  I don't know if there are any out there now, but you can email me if you have any questions or need reaasurance.

I had alot of weird rashes in the first couple years.  some were from drugs, some were unexplainable.  My doctor put it like this:  Everyone loses different T-cels.  Let's say we have t-cells that have names like the alphabet.  some people may lose all their "M' cels, other's their "A's".  each one of those groups of t-cels is good at fighting things.  So, I might be more prone to skin things, someone else to eye problems, another has lung difficulties....and so on.  Mine is skin. 
Don't be afraid of the drugs.  they will help make your immune system stonger so you can stay healthier and live a long life.  really.
daffodil42 AT aol.com
that's code talk
June

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.